Dijana Kreso
Dijana Kreso
Verified email at math.tugraz.at - Homepage
Title
Cited by
Cited by
Year
Diophantine equations with Euler polynomials
D Kreso, C Rakaczki
arXiv preprint arXiv:1312.3907, 2013
142013
Triples which are D (n)-sets for several n's
N Adžaga, A Dujella, D Kreso, P Tadić
Journal of Number Theory 184, 330-341, 2018
112018
On equal values of power sums of arithmetic progressions
A Bazsˇ, D Kreso, F Luca, ┴ PintÚr
Glasnik matematički 47 (2), 253-263, 2012
112012
Functional composition of polynomials: indecomposability, Diophantine equations and lacunary polynomials
D Kreso, RF Tichy
arXiv preprint arXiv:1503.05401, 2015
92015
Diophantine equations with truncated binomial polynomials
A Dubickas, D Kreso
Indagationes mathematicae 27 (1), 392-405, 2016
72016
Decomposable polynomials in second order linear recurrence sequences
C Fuchs, C Karolus, D Kreso
manuscripta mathematica 159 (3), 321-346, 2019
62019
On common values of lacunary polynomials at integer points.
D Kreso
New York journal of mathematics 21, 2015
62015
On factorizations of maps between curves
D Kreso, ME Zieve
arXiv preprint arXiv:1405.4753, 2014
62014
Diophantine equations in separated variables and lacunary polynomials
D Kreso
International journal of number theory 13 (08), 2055-2074, 2017
42017
Nonextensibility of the pair {1, 3} to a Diophantine quintuple in Z [√− 2]
Z Franušic, D Kreso
J. Comb. Number Theory 3, 1-15, 2011
42011
Diophantine equations in separated variables
D Kreso, RF Tichy
Periodica Mathematica Hungarica 76 (1), 47-67, 2018
32018
On conjectures and problems of Ruzsa concerning difference graphs of S-units
A Ćustić, L Hajdu, D Kreso, R Tijdeman
Acta Mathematica Hungarica 146 (2), 391-404, 2015
32015
On Diophantine m-tuples and D (n)-sets
N Adzaga, A Dujella, D Kreso, P Tadic
RIMS Kokyuroku 2092, 130-137, 2018
2*2018
Diophantine equations and the monodromy groups
D Kreso, RF Tichy
arXiv preprint arXiv:1601.07316, 2016
12016
Rational function decomposition and Diophantine equations
D Kreso
" Discrete Mathematics" Hearing, 2014
12014
An old and new approach to Goormaghtigh’s equation
M Bennett, A Gherga, D Kreso
Transactions of the American Mathematical Society 373 (8), 5707-5745, 2020
2020
Triples which are D (n)-sets for several n's
D Kreso
Journal of Number Theory 184, 330-341, 2018
2018
Polynomial Decomposition and applications to Diophantine equations
D Kreso
Discrete Mathematics Day 2012, 2012
2012
NONEXTENSIBILITY OF THE PAIR {1, 3} TO A DIOPHANTINE QUINTUPLE IN...
Z Franusic, D Kreso
Journal of Combinatorics and Number Theory 3 (3), 151, 2011
2011
Non-extensibility of the pair {1, 3} to a Diophantine quintuple in Z [\sqrt {-2}]
D Kreso, Z Franusic
Journal of combinatorics and number theory 3, 151-165, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–20